# SDR 99ZZZX813

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N315GA
- Make and model: Gulstm GIV
- Aircraft serial: 1315
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: BCI0047019
- Condition: Inoperative
- Location: Galley
- Part time: 892 hours
- Component: Bruce
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAMP WAS INOPERATIVE.  AFTER GAINING ACCESS TO LAMP, FOUND THE BRUCE LIGHT BULB 'FLUORESCENT' WAS PUSHED OUT OF ITS SOCKET DUE TO THE MELTING OF THE PLASTIC RETAINING CAP.  THE P/N OF THE LAMP IS BR9800-009 DATED '96'.  THIS IS A GULFSTREAM FLEET PROBLEM PER CUSTOMER BULLETIN NR 98.  THESE LIGHTS SHOULD NOT BE INSTALLED IN AIRCRAFT.
